Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

From generalized Cauchy-Riemann equations to linear algebras


Author: James A. Ward
Journal: Proc. Amer. Math. Soc. 4 (1953), 456-461
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055981-6
MathSciNet review: 0055981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James A. Ward, A theory of analytic functions in linear associative algebras, Duke Math. J. vol. 7 (1940) pp. 233-248. MR 0002859 (2:122e)
  • [2] Raphael D. Wagner, The generalized Laplace equations in a function theory for commutative algebras, Duke Math. J. vol. 15 (1948) pp. 455-461. MR 0025585 (10:30d)
  • [3] P. W. Ketchum, Analytic functions of hypercomplex variables, Trans. Amer. Math. Soc. vol. 30 (1928) pp. 641-667. MR 1501452

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055981-6
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society